# SDR CALA2025020200252

- Difficulty date: January 23, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,338 hours, 25,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347041020200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT L/H AFT FUSELAGE EXTERIOR HAS GOUGE IN LOCATION ZONE 160 ST A 28296 FR 60 BETWEEN STR 37-38 LEFT PER HAECO LCQ NON ROUTINE 9 296795/40795 GENERATED BY V901665 WITH INSPECTION REQUIREMENTS PER SRI 53-41-11-205-146. REPAIR IS FROM REPAIR EMBODIMENT WITH INTERVALS OF 2200 FC OR 4400 FH. CLASSIFED MAJOR. ORIGINAL DISCREPANY ON LCQ RN 9296795. CARRIED TO ACCOMPLISH INSPECTION REQUIREMENTS PER SRI 53-41-11-205-146 AT INSPECTION THRESHOLD OF 21200 FC OR 42400 FH DISCREPANT AREA BLENDED AND FOUND TO BE OUT OF LIMITS FOR ALLOWABLE DAMAGE. BLEND OUT DIMMENSIONS L=3.920", W=2.840", D=0.099", SKIN THICKNESS= .063". CUTOUT REPAIR ACCOMPLISHED IAW SRM 53-41-11-300-109 WITHOUT DEVIATIONS. REPAIR IS CATEGORY B
